Characterization of optimal polynomial and rational starting approximations
Applicationes Mathematicae, Tome 15 (1976) no. 4, pp. 511-515
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_15_4_511_515,
author = {R. Smarzewski},
title = {Characterization of optimal polynomial and rational starting approximations},
journal = {Applicationes Mathematicae},
pages = {511--515},
year = {1976},
volume = {15},
number = {4},
doi = {10.4064/am-15-4-511-515},
zbl = {0374.41010},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-511-515/}
}
TY - JOUR AU - R. Smarzewski TI - Characterization of optimal polynomial and rational starting approximations JO - Applicationes Mathematicae PY - 1976 SP - 511 EP - 515 VL - 15 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-511-515/ DO - 10.4064/am-15-4-511-515 LA - en ID - 10_4064_am_15_4_511_515 ER -
R. Smarzewski. Characterization of optimal polynomial and rational starting approximations. Applicationes Mathematicae, Tome 15 (1976) no. 4, pp. 511-515. doi: 10.4064/am-15-4-511-515
Cité par Sources :